On the Existence of Solutions of the Equation Lx Є Nx and A Coincidence Degree theory

Tarafdar E. and Teo S.K. (1979) On the Existence of Solutions of the Equation Lx Є Nx and A Coincidence Degree theory. Journal of the Australian Mathematical Society, 28 2: 139-173. doi:10.1017/S1446788700015640


Author Tarafdar E.
Teo S.K.
Title On the Existence of Solutions of the Equation Lx Є Nx and A Coincidence Degree theory
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700015640
Volume 28
Issue 2
Start page 139
End page 173
Total pages 35
Subject 2600 Mathematics
Abstract The coincidence degree for the pair (L, N) developed by Mawhin (1972) provides a method for proving the existence of solutions of the equation Lx = Nx where L: domL< X→Z is a linear Fredholm mapping of index zero and N: Ω →Z is a (possiblv nonlinear) mapping and Ω is a bounded open subset of X, X and Z being normed linear spaces over the reals. In this paper we have extended the coincidence degree for the pair (L, N) to solve the equation Lx Є Nx, where L: dom L c: X → Z is a linear Fredholm mapping of index zero, N: Ω →CK(Z) and X, Z and → are as above, CK(Z) being the set of compact convex subsets of Z.
Keyword 47 A 50; secondary 47 H 10
47 A 55
coincidence degree
K-φ -contractions
Set-valued compact vector field
set-valued ultimately compact vector field
Subject classification (Amer. Math. Soc. (MOS) 1970): primary 47 H 15
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 11:54:57 EST by System User